# SDR 2005FA0000453

- Difficulty date: March 14, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Engine: Pwa R1340AN1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 126211
- Part serial: 20J4874
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE OVERHAUL PROCESS, THE FLYWEIGHT LINERS WERE REMOVED AND THE REAR HALF OF THE CRANKSHAFT WAS MAGNETIC PARTICLE INSPECTED.  DURING THIS INSPECTION IT WAS DISCOVERED THAT A CRACK HAD DEVELOPED FROM AN ASSEMBLY RIVET HOLE OUT TO THE LINER BORE ON THE COUNTER WEIGHT ARM.  UNKNOWN CAUSE.  LINERS SHOULD BE REMOVED AT EACH OVERHAUL AND INSPECTED FOR CRACKS IN THIS AREA. (K)
